Period-doubling bifurcation of stochastic Duffing one-sided constraint system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (11): 5733-5739    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Period-doubling bifurcation of stochastic Duffing one-sided constraint system
Wang Rui1, Feng Jin-Qian2, Xu Wei2
(1)陕西师范大学数学系,西安 710062; (2)西北工业大学理学院应用数学系,西安 710072
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn